Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 14, Number 6 (2014), 3325-3344.
Uniform hyperbolicity of the curve graph via surgery sequences
We prove that the curve graph is Gromov-hyperbolic with a constant of hyperbolicity independent of the surface . The proof is based on the proof of hyperbolicity of the free splitting complex by Handel and Mosher, as interpreted by Hilion and Horbez.
Algebr. Geom. Topol., Volume 14, Number 6 (2014), 3325-3344.
Received: 16 July 2013
Revised: 24 April 2014
Accepted: 25 April 2014
First available in Project Euclid: 19 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Clay, Matt; Rafi, Kasra; Schleimer, Saul. Uniform hyperbolicity of the curve graph via surgery sequences. Algebr. Geom. Topol. 14 (2014), no. 6, 3325--3344. doi:10.2140/agt.2014.14.3325. https://projecteuclid.org/euclid.agt/1513716042